# SDR SWAA2022120771754

- Difficulty date: November 16, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695 Rbl 24.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 RBL 24.5 LOWER SURFACE WL 208.1 CENTER SECTION 2022-649534 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS 695 RBL 24.5 LOWER SURFACE WL 208.1 CENTER SECTION IAW B737-700 SRM 51-10-02 STEP 9 ; SRM 51-40-02 AND DWG 273A9112 SHEET 30 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] COMPLETE TASK CERTIFIED RII
